Weights of simple lie algebras in the cohomology of algebraic varieties

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

This article studies representations of semisimple Lie algebras arising naturally in the l-adic cohomology of algebraic varieties defined over global fields. A conjecture is formulated about the restrictions the index of the cohomology space and the Hodge numbers of a variety impose on the weights of a represention. The conjecture is proved for ordinary varieties over function fields. An analog of the conjecture is valid for the rational cohomology of varieties defined over the field of complex numbers.

Original languageEnglish (US)
Pages (from-to)245-281
Number of pages37
JournalMathematics of the USSR - Izvestija
Volume24
Issue number2
DOIs
StatePublished - Apr 30 1985

Fingerprint

Simple Lie Algebra
Algebraic Variety
Cohomology
Semisimple Lie Algebra
Function Fields
Complex number
Valid
Restriction
Analogue

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{5550355244a04546bd54c94f650616df,
title = "Weights of simple lie algebras in the cohomology of algebraic varieties",
abstract = "This article studies representations of semisimple Lie algebras arising naturally in the l-adic cohomology of algebraic varieties defined over global fields. A conjecture is formulated about the restrictions the index of the cohomology space and the Hodge numbers of a variety impose on the weights of a represention. The conjecture is proved for ordinary varieties over function fields. An analog of the conjecture is valid for the rational cohomology of varieties defined over the field of complex numbers.",
author = "Zarkhin, {Yuriy G.}",
year = "1985",
month = "4",
day = "30",
doi = "10.1070/IM1985v024n02ABEH001230",
language = "English (US)",
volume = "24",
pages = "245--281",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "2",

}

Weights of simple lie algebras in the cohomology of algebraic varieties. / Zarkhin, Yuriy G.

In: Mathematics of the USSR - Izvestija, Vol. 24, No. 2, 30.04.1985, p. 245-281.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weights of simple lie algebras in the cohomology of algebraic varieties

AU - Zarkhin, Yuriy G.

PY - 1985/4/30

Y1 - 1985/4/30

N2 - This article studies representations of semisimple Lie algebras arising naturally in the l-adic cohomology of algebraic varieties defined over global fields. A conjecture is formulated about the restrictions the index of the cohomology space and the Hodge numbers of a variety impose on the weights of a represention. The conjecture is proved for ordinary varieties over function fields. An analog of the conjecture is valid for the rational cohomology of varieties defined over the field of complex numbers.

AB - This article studies representations of semisimple Lie algebras arising naturally in the l-adic cohomology of algebraic varieties defined over global fields. A conjecture is formulated about the restrictions the index of the cohomology space and the Hodge numbers of a variety impose on the weights of a represention. The conjecture is proved for ordinary varieties over function fields. An analog of the conjecture is valid for the rational cohomology of varieties defined over the field of complex numbers.

UR - http://www.scopus.com/inward/record.url?scp=84875149756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875149756&partnerID=8YFLogxK

U2 - 10.1070/IM1985v024n02ABEH001230

DO - 10.1070/IM1985v024n02ABEH001230

M3 - Article

AN - SCOPUS:84875149756

VL - 24

SP - 245

EP - 281

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 2

ER -